MAUDE Adverse Event Report: MAKO SURGICAL CORP. STRAIGHT CUP REAMER HANDLE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. STRAIGHT CUP REAMER HANDLE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 207084
Medical Device Problem Codes Mechanical Problem (1384); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The spring on the reamer is broken.This was a tha procedure.
 
Additional Manufacturer Narrative
It was reported that the spring on the reamer is broken.This was a tha procedure.Product inspection could not be performed as the product was lost and not available for evaluation.Review of the device history records indicate 80 devices were manufactured under lot no 06030515 and accepted into final stock on 07/28/2015.No non-conformances were identified during inspection.A review of complaints in catsweb and trackwise related to p/n 207084, lot number 06030515 shows no additional complaints related to the failure in this investigation.The failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.No action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.
 
Event or Problem Description
The spring on the reamer is broken.This was a tha procedure.

Brand Name
STRAIGHT CUP REAMER HANDLE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8077432
Report Number3005985723-2018-00682
Device Sequence Number1746097
Product Code OLO
UDI-Device Identifier00848486022204
UDI-Public00848486022204
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number207084
Device Lot Number06030515¿
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;